# SDR B4VR2019091900000

- Difficulty date: September 13, 2019
- Submitted: September 19, 2019
- Operation: General aviation
- Aircraft: N4403Z
- Make and model: Piper PA-28-181
- Aircraft serial: 2843726
- Aircraft time: 6,113 hours
- Engine: Lyc O360A4M
- Engine time: 3,296 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 106102
- Part serial: MN902901
- Condition: Leaking
- Location: Engine
- Part time: 367 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

ENGINE FIRE DURING START UP PROCEDURE. IT WAS REPORTED THAT THE FIRE STARTED ON THE SECOND ATTEMPT. WHEN THE FLEET MANAGER HAD THE CARBURETOR TESTED HE FOUND THAT DURING CRANKING IT WAS DUMPING LARGE AMOUNTS OF FUEL INTO THE CARB HEAT BOX AND THEN THAT LEAKED INTO THE COWLING. SOME KIND OF CARBURETOR MALFUNCTION. CARBURETOR MANUFACTURER P/N:10-6102, S/N:MN902901.
